Number one in the UK and seventh in the world in the Times Higher Education rankings of universities under 50 years old

NEW

Athena SWAN Bronze Award

Supporter of LMS Good Practice Award

Estimates for the singular values of Stieltjes type transforms

Research group:
TitleEstimates for the singular values of Stieltjes type transforms
Publication TypeJournal Article
Year of Publication2011
AuthorsUshakova EP
Refereed DesignationRefereed
JournalSiberian Mathematical Journal
Volume52
Start Page159
Issue1
Pagination8
AttachmentSize
0159.pdf159.78 KB

Edited 2 Aug 2011 - 18:04 by eu511

Back to the Top